Very Serious Question

I stopped TRT more than 6 weeks ago. I stopped everything I was taking: Pregnyl, Arimidex, T-Cyp. I did this because - according to many on this site - fT and total T levels were just extremely high.

  Even though my sleep may have improved - I sleep way too much.

  My BIGGEST problem is that I just feel deadly depressed...  I will post my latest blood labs below.  Any suggestions as to why I feel so depressed?

P.S.- (I personally believe that my biggest mistake on TRT was using any Aromatase inhibitors in the first place… is there a side effect that they do NOT cause?)

Yeah… you’ve got the test production of a eunuch right now dude. Why on earth would you stop taking everything, including the thing (HCG) to help you kickstart your HPTA?

2 Likes

Many people on here and other sites (and one doctor) really frightened me by saying if you keep your levels as is you will have a stroke or heart attack at any time.

You’re more likely to get a heart attack with low normal testosterone. Also, high testosterone, TRT doesn’t cause heart attacks. As for very high testosterone levels, most things that happen on exogenous testosterone in the short term are benign.

If anything, with your current levels, you’re at higher risk for heart attacks and the risk is exponentially higher if you have ED.

You kind of freaked out and didn’t take the simplest route, which is lower your dosage.

2 Likes

Umm yeah, sure. Running supra levels of T probably has some side effects long term… there’s a difference between stopping TRT entirely (cold turkey, no PCT) and titrating down your dose.

Did you not realize there would be repercussions to stopping TRT with no HPTA restart protocol? Did a doctor misguide you down this path?

@Dmx8877
Sorry if I’m missing something here but I can’t see LH or FSH listed? These are the 2 you need to see so you know where you are with your natural production restarting.

I would consider getting these checked before doing anything else as you may be about to restart normally or it may indicate the use of another drug to move things along quicker.

Regarding feeling bad, I believe a lot of people get this when coming off even if using drugs to help, trying to continue to exercise, eating healthily and knowing its temporary are (IMO) better than just jumping into another round of drugs to hopefully speed things along without checking all options.

I would also add I am not a medical professional, nor do I pretend to be one on the internet.

You’re fucking right I panicked and freaked out.

WHAT FUCKING CHOICE DID I HAVE

From what I’ve seen on the internet this is probably right but if this is just his low level while his production restarts that’s a bit of a broad statement and a bit scare mongering perhaps?
Again if I’m missing something please forgive me @Dmx8877, I’m not an expert on this.

I’d say all the choices any adult has? You chose one, fair enough but “shouting” at people on the internet who are trying to help you seem’s a bit of poor form.
If you had been consulting with a doctor and they said your levels were too high I would have asked their opinion on what to do. I would probably then have posted their advice on Tnation and thought through the replies, possibly going back to the doctor to discuss it with them.
If this wasn’t possible I would have done something, possibly something rash that I may regret, then I would have dealt with it.
Probably by asking questions on the internet to complete strangers who I don’t know or know if I can trust their advice, BUT I wouldn’t have then acted like it was their fault.

1 Like

What did your doctor suggest when you alarmed him of your symptoms?

1 Like

There is your mistake, as mentioned above. What did your doctor have to say about your response to TRT? Or, did you fire him/her?

Your levels were extremely high over the summer, I cannot tell on the graph exactly where they were though. What dosing put you that high?

Yes, but who knows where your E2 would be with total testosterone levels of 2300-2600 and free levels of 500-700. You’ve gone to PED levels and maybe the supraphysiological E2 would have been a problem, just like bodybuilders experience. Most on average dose testosterone do not need aromatase inhibitors though.

I wouldn’t say “at any time”. Long term, it’s probably not good to run at those levels. How was your BP, fluid retention, sleep, heart rate, lipid levels (AI not helping here), anything else your doctor would have been aware of?

I’m not sure what you are looking for, your question was regarding aromatase inhibitors. If you want advice now, decide if you want to go off testosterone or take it differently (dose, Pregnyl, Arimidex?). Either way, I’d get a doctor to help you move forward. Good luck.

3 Likes

Honestly - I truly believe that most (if not all) my TRT side effects were directly caused by AI usage.

After researching their brutal side effects, these drugs are scarier than Chemotherapy itself. (Because its primarily used in cancer).

One of my personal doctors told me that the T-mills that started me off on TRT with 1 mL t-cyp per week did that ON PURPOSE to rapidly jack up my tolerance (quickly get my body addicted to exogenous testosterone). This is highly unethical and dangerous. He insists that I should have started with 0.5 mL’s every other week. (He has experience with T because he owns a holistic-style clinic in NYC)

Oh, no. A whole lot of BS in that statement.

4 Likes

Thanks for your opinion.

What side effects? What dose did your doctor put you on? 1ml means nothing if we don’t know the concentration.

Have you actually had the pleasure of receiving chemo?

Find better ‘personal’ doctors.

And not the case. Exogenous testosterone doesn’t cause addiction anymore than levothyroxine causes addiction if used to treat hypothyroidism.

Why don’t you have your holistic doctor friend treat you with the amount he finds appropriate? And what is his experience with T? He prescribes it to his patients?

?

Judging by your comments, I think whatever research you did is inadequate. You need to read up a lot more on all aspects of TRT so you know exactly what you and your doctor are doing before you do it. Also, you’re panicking and expecting random internet strangers to offer a solution to a problem you really should be working with your doctor to solve.

2 Likes

So 50mg/wk? Yikes, that’s likely worse than 200mg/wk by a good bit.

I’m not sure how one approaches exogenous Testosterone with a mind-body-soul mentality, but i won’t poo-pooh it if you believe in it.

The obvious middle ground here was for you to be at 100mg/wk with no AI unless needed (AI likely needed from HCG use). I’m not sure why you hit the ejection seat when you could have just backed off the gas a bit.

You haven’t done much research have you? Who and what are your sources?

See this is where all these internet fads are scary and dangerous. It spills a narrative that gets repeated until its true.

so you lower the dose, not come off completely, right?

Your doctor is a by the book idiot! These protocols are notorious for producing a lot of side effects, and making treatment much less effective. This is NOT an optimal way of replacing testosterone.

You’re in charge of your life, you make decisions based upon available information. It’s time to man up and take charge of your life because you’re wearing the big boy pants now.

1 Like